# SDR SIMA20171205002

- Difficulty date: December 5, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 31,837 hours, 26,907 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200307025
- Condition: Seized
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

WHILE CRUISING AT FL250 SMOKE WAS SMELLED IN COCKPIT THE FOLLOWED BY SMOKE ENTERING THE COCKPIT VIA OVERHEAD VENTS. PERFORMED RUNS AND PACK SYSTEMS TROUBLESHOOTING AND FOUND THAT NR 1 PACK SYSTEM ACM IS CEASED UP. DEFERRED NR 1 AC PACK SYSTEM REF 21-30 AUTH 120090D-C.  REMOVED AND REPLACED L/H ACM,  IAW EMB AMM 21-51-03.
